# SDR DALA1131945531

- Difficulty date: May 6, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N531US
- Make and model: Boeing 757251
- Aircraft serial: 23846
- Aircraft time: 72,678 hours, 29,915 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STRINGER S24L, 6 INCH FWD OF FRAME STA 760 IS CORRODED.  CHECKED LIMITS, L=4.0" W=1.0"D=0.040" ORIG MAT 0.080 INCH OUT OF LIMITS IAW SRM 53-30-03 FIG 101 DET.II.  FABRICATED STRINGER ON T11/879142, FABRICATED STRINGER SPLICE ON T11/879141 IAW SRM 53-00-04 AND FABRICATED STRINGER CLIP ON T11/880485 IAW DWG.140N2063.  REMOVED AND REPLACED STRINGER IAW SRM 51-40-02.
